Further Results on Uniqueness of Meromorphic Functions concerning Fixed Points
Xiao-Bin Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We will study the uniqueness problems of meromorphic functions of differential polynomials sharing fixed points. Our results improve or generalize some previous results on meromorphic functions sharing fixed points.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/256032.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/256032.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:256032
DOI: 10.1155/2014/256032
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().